# SDR C2XA09TY063A

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145
- Aircraft serial: 056
- Aircraft time: 22,178 hours, 21,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12BC SIDEWALL AFT EMERGENCY LIGHT INOP. FOUND CONNECTOR LOOSE. TIGHTENED CONNECTOR AND OPS CHECKED GOOD. IAW EMB 145 AMM 33-50-14
